# SDR AALA202311248072

- Difficulty date: November 18, 2023
- Submitted: November 24, 2023
- Operation: Air carrier
- Aircraft: N833AA
- Make and model: Boeing 787-9
- Aircraft serial: 40645
- Aircraft time: 23,555 hours, 2,832 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 869Z352089
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL BETWEEN SEAT ROWS 10C AND 11C IS DELAMINATED. REPLACED FLOOR PANEL PER AMM 53-01-01-02A-720A-A.
